# SDR CALA2009100100582

- Difficulty date: October 1, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N34131
- Make and model: Boeing 757224
- Aircraft serial: 28971
- Aircraft time: 46,941 hours, 10,858 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR9279106
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AFT OVERWING EMERGENCY EXIT INDICATOR LIGHT LAMP BROKEN AT THE SOCKET.  REPLACED EMERGENCY EXIT DOOR INDICATOR LIGHT ASSEMBLY P/N BR 9279-106 PER AMM 33-51-10, OPERATIONAL CHECK GOOD AT RIGHT AFT EXIT.
